# SDR DLM88000311

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 19,829 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM JFK RT. ENGINE OIL PRESS WENT TO A 75 PSI OIL TEMP WAS STEADY OIL QTY INDICATION WAS 1-2 QTS HIGHER THAN ON GROUND.  REDUCTION IN POWER TO IDLE RETURNED OIL PRESS TO NORMAL.  FLIGHT CLXD.  MAIN OIL SCREEN CHECKED OK.  OIL LINE TEMP DECALS CKD OK.  WILL ACCOMPLISH BREATHER PRESSURE CHECK WHEN AIRPORT NOISE CURFEW LIFTS AT 0630.
